# SDR UPS97823646

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 561306497
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, C-1 PIT FWD BULKHEAD HORZ FRAME AT FS 70 BL 0, 20 ABOVE LONG 36 HAS BLOWN OUT CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FRAME IAW SRM 51-1-21, 51-1-20D, 53-1-0 AND DWG 5613064.
